they are essentially the same medication - just in different release mechanisms - so should be no problem as far as taking them at the same time.
and it is not uncommon to add Adderall in the late afternoon to extend the helpful benefits.
However, this (without having more info) does sound like she could be getting an overdose. Vyvanse should last close to 10+ hours. If it does not, its an underdose. Adderall IR lasts 4 to 6 hours and XR 8 to 10 hours.
The big question is when is the misbehaving happening? This would give you an idea of (if it is an overdose) when to adjust the medication.
Also keep in mind that lack of sleep can really effect a child. Also, just school pressure can do the same. And, if the misbehaving is happening right after school - it is not unusual for a child to have to blow off steam after holding it together all day long. thats why it is important to come home and have some free time and physical activity.
Any way, it is very important for your friend to talk to her doctor and get their input.
Hope this helps. If you need any more information - please post. Best wishes.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.